MAUDE Adverse Event Report: MMJ, S.A. DE C.V. TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ, S.A. DE C.V. TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18785S
Medical Device Problem Codes Inflation Problem (1310); Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter prior to use on a patient, foreign material like vinyl polymers were found inside the package before opening.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: (mfr contact first name, last name and email address), (phone #).Evaluation summary one sample was received for analysis.Product was used in treatment.Visual inspection showed the presence of a loose foreign object a piece of plastic inside the pouch.The sample was received sealed inside its pouch.Product does not meet specification.The failure mode foreign object was confirmed in the provided sample.Failure was isolated to loose foreign object inside the package, however root cause was not determined.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
TAPERGUARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ, S.A. DE C.V.
ave. henequen no 1181 desarrol
ciudad juarez,ci 32590
MX  32590
MDR Report Key7235551
Report Number2936999-2018-00051
Device Sequence Number13486593
Product Code BTR
UDI-Device Identifier20884521164557
UDI-Public20884521164557
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number18785S
Device Catalogue Number18785S
Device Lot Number16K0035JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date02/02/2018
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1